Journal of Geometry and Symmetry in Physics

On Complex Homogeneous Space of Vectors with Constraints

Emilija Celakoska, Elena Hadzieva, and Vesna Celakoska-Jordanova

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A homogeneous space $\mathcal{V}$ of complex constrained vectors in $\mathbb{C}^3,$ representing complex velocities is introduced. The corresponding representation of the complex special orthogonal group of transformations acting on $\mathcal{V}$ is also examined. The requirement for real vector magnitudes is addressed by imposing orthogonality between the real and the imaginary parts of vectors and use of the non-conjugate scalar product. We present the orthogonal transformations acting on $\mathcal{V}$ in terms of the polar decomposition of complex orthogonal matrices. The group link problem and the homogeneity of the space $\mathcal{V}$ are also discussed. Finally, we briefly consider the convenience of the space $\mathcal{V}$ in theoretical calculations.

Article information

J. Geom. Symmetry Phys., Volume 44 (2017), 1-11.

First available in Project Euclid: 6 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Celakoska, Emilija; Hadzieva, Elena; Celakoska-Jordanova, Vesna. On Complex Homogeneous Space of Vectors with Constraints. J. Geom. Symmetry Phys. 44 (2017), 1--11. doi:10.7546/jgsp-44-2017-1-11.

Export citation